How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Family Physician Your Own Question
Family Physician
Family Physician, Doctor
Category: Medical
Satisfied Customers: 2592
Experience:  Emergency Medicine and Family Practice for over 26 years
1304720
Type Your Medical Question Here...
Family Physician is online now
A new question is answered every 9 seconds

I have a lot of medical problems, on a lot of meds no new

Customer Question

i have a lot of medical problems , on a lot of meds no new meds but for the last couple of weeks i have been having these real bad full body chills do u know what could be causing these?
JA: What medications do you take daily? Are you allergic to any medications?
Customer: no new meds i take 28 meds a day some 4 times a day some 2 times a day same ones for a long time. different things it would take forever to write them all down
JA: Anything else in your medical history you think the doctor should know?
Customer: in the last yr they decovered i have three non cancerist tumors in left lung.i also was told i have IBS i have 4 twist in my bowels, went for exrays yesterday because i have a mass growing on my spine my gastroligest said i cant have any surgery because i have a lot of scar tissue growing and attaching to other organs he said it would not be good because all i have going on it would be a long operation and i probably wouldn't make it through surgery or if i did i would be a vegetable so i don't know why im having these bad full body chills but they seem to be getting worse
Submitted: 1 month ago.
Category: Medical
Expert:  Dr. Phil, MD replied 1 month ago.

Hi, this is Dr Phil, here to assist you. I am Board Certified with over 10 years of experience. I will respond with my answer shortly. Thank you.

Expert:  Dr. Phil, MD replied 1 month ago.

any opiate pain medications in your regimen?

did you stop any pills lately?